Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

Recommended Posts

Hi,

Just found out that this forum exists and a few months ago what HPPD is. Figured I share my story what made me come here sadly :(

Around year ago I did my first ever psychedelic around 50ug of LSD, even before that a year I did 2-3 times MDMA, for the first days I didnt notice anything unusual, I felt good actually. Then came the strange morphings in my visions in low light conditions, I actually saw my tattoo on my forearm become a full sleeve on my arm, for many months after still...strange feeling, I immediately know whats going on, some kind of after effect of the LSD, so I got scared away from psychedelics,...after that I only touched weed which I had no problem with it, up until this point, a few weeks ago, I been on a really down point of my life, been struggling with anxiety and depression most my life, but the last few years I felt like its getting better, however, I figured I give a try to microdosing LSD, maybe I will get my life together with the help of it. I always looked at drugs as tools, never as something just for fun, so I started 2 weeks ago, taking around ~30ug, then 3 days off, and again..until the 4th time, I felt positive I really thought this can help me, get things set in my life. but...after the last dosage, on the next day I went to bed for an afternoon sleep, got a weird like LSD dream, which best I could describe as the oncoming of LSD that feeling, that gets stronger and stronger, at that point I woke up, all of a sudden, panting and somewhat scared,.. with a ringing ear(tinnitus) and mild visual snow,(i think i had it before but now more aware maybe?!, and the floaters. I knew what was going on, HPPD - because around 2-3 months ago I bumped into this HPPD thing, so I briefly looked it up.

Like everyone else here, I'm also scared that I have two live with this and just wont go away, and literally no cure for it,
Also annoyed by the fact that didn't even properly had the chance to know more about psychedelics, because I still want to know whats my mind has inside, but my well being is more important.

However I gonna stop experimenting, even with weed, been on regularly weed(2-3times a week) which helped me the most, but I tried smoking few days ago, and made the tinnitus worse sooo...,
I'm just try and gonna focus on things that matter now, stay focused, get goals, live life without fears, get a better life!
I just really wish the ringing would go away, thats really annoying, I don't wanna focus on it and dwell on it every time I hear it in my head, but it's there..hopefully gonna slowly go away.

Peace!

28/m/Hungary

 

Edited by lofej

Share this post


Link to post
Share on other sites

I had tinnitus last year and it's gone after 3 months.

The ringing would made me go insane!!! It was so loud at times (on both ears) that I could barely focus on anything other than that. When I couldn't sleep the second night in a row, I decided to take just half a lorazepam and boom.. no ringing.

Doctors don't like to admit as they're pretty addictive and not appropriate for a long term treatment, but benzos are the only really effective meds, no ginko or other bs. It's not an ear issue, it's a central nervous system issue. That's where benzos are effective.

Unfortunately after the benzo wore off the ringing was there again.

So I took lorazepam again a few times, my tinnitus decreased immensly, and when it came back, I didn't give it a chance to get my attention. When I took a shower I put some music on, same thing when I was driving or cooking. Before bed I listened to podcasts until I was sleeping and all together I just avoided silence or moments where I could hear the ringing.

Eventually after not having paid much attention to it, it slowly but surely faded away until there was no ringing.

One of the most important thing with stress related tinnitus is that you need to avoid stress at any cost! Stupidly I was given cortisone (stress hormone!!!) as a treatment first which made my tinnitus go through the roof.

Long story short, bring your tinnitus to baseline with a benzo (of course be careful not to take it too long), avoid silence and stress and chances are good that your tinnitus fades away.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Similar Content

    • By Sambabeat78
      Hello my friends, 
      I'm writing an article for The Independent about HPPD. I'd like to talk first-hand with sufferers of the disorder and document their stories. This article will spread awareness about the risks of psychedelic drug-taking and show what can go wrong. 
      If you're interested in having a short chat or sending a summary of your experience with HPPD, then please email me at eddie.prideaux@gmail.com. You can be anonymous on request, don't worry. 
      Ed
    • By Nic
      Hello. I'm kind of new here, first time posting.
      I'm struggling with visual snow  (i think it is, because I see little floating dots when looking up the sky that looks kind of like, i don't know, sperm?and I note everything is a bit of pink, especially in the dark. Sometimes i can't tell if something is totally white or white with a little bit of pink). This is happening for about 6-7 months now, after a bad trip with LSD, which I used before like 20/25 times in the period of 1,5/2 years (but with little dosage, like 1/4 ou 1/2). In that period I also used MDMA and a hell lot of weed. The last time I used LSD was 6-7 months ago, MDMA I used once like 2 months ago and about a week ago I stoped to smoke weed, because I finally accepted what it was going on, and things have improve a little because before when I was under the effect of marijuana I would see everything very colorful or slight moving when looking at walls or other big surfaces.
      I could not notice all of this to be so strong at first, or maybe I just could not accepted, but I always knew something was going on. I don't know if it got strongger or simply I started to really pay attencion and note it.
      I also feel disconnect to my body, and i saw that this two are the most common symptoms for people with hppd.
      I can't stop crying and having suicidal thoughts, and I'm very afraid of starting a medicine that will make my visuals worse, because I king have a feeling that when I see once, i can't un-see it somethings? i don't know. But also, I can not think about doing nothing because it gives me like a panic attack or something.
      Any ways, I don't speak english very well (you probably noticed), and in my country nobody really seems to care about this kind of stuff (treatment for hppd). So I'm consulting with a psychiatrist this week and I would like some help with information about some medicine that have low risk of worsed visuals (that is my worse fear), but has a chance to improve the visuals and the DP.
      I'm kind afraid of taking Lamotrigine or Keppra because a lot of people have seem to have more visuals with time? I also saw that Naltrexone seems to help some people, but this one guy said the visuals got worse as the medicine "goes away" within a few hours. Clonazepam is very commom, but I don't know if can help with the visual or only with the despersonalization. Someone post about imitrex being good with this. What can you guys tell me?
      I think, based on what I have read here, that my symptoms are milder, but they still are torturing me, and I don't know what to do. I'm very afraid of never get better and I'm done with all kinds of illegal drugs. I don't have anyone I can really trust with all of this, so I seeking for information and help from you guys... Thanks a lot for anyone that can help.
       
      N.
    • By AntoCVSS
      Hey guys,
      I started taking Clonazepam in a really small dose (0,2mg per day) 3 days ago, and yesterday evening I started getting possitive palinopsia and hard afterimages.
      Is it possible that Clonazepam induced me this?
      My psychiatrist prescribed it to me for Sertraline and Lorazepam withadrawl, for not getting too much abstinence (I am currently on Sertraline 50mg and Lorazepam 0,5mg and going down every week step by step)
    • By AntoCVSS
      Hello guys,
      During the last 3 months my symptoms increased a lot and I still thinking it’s because Sertraline. I’ve been taking Sertraline 100mg for 3 years now, same with Lorazepam 1g, every day during 3 years.
      I talked to my med and he wants to take me off the Sertraline and change Lorazepam for Clonazepam some weeks / months. I am super afraid of withadrawl and also of still using benzodiazepines. My symptoms nowadays are: Severe VS, severe ghosting and palinopsia with afterimages, photophobia, photopsias, nyctalopia, flashes, color problems, apparent movement in objects, kind of bugs in vision, and really mild shaking vision (just on my periphery).
       
      What I can do? Please I need help because my symptoms are so severe nowadays and I don’t want to get them worse, actually I would like they come back at least to last year were they weren’t so noticeable. 
      I get intrusive thoughts everyday and I need help. I’m 21 years old.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.